General Chat, Products & Comps <
14/02/2013 at 14:14
I'm on cilest have been since S was 3 weeks old (didn't want any slip ups this time) and other than a few initial random bleeds whilst i assume the pill was getting into my system i've had nothing. So i've been on it for 11 months.
This last 3 or 4 days i've had terrible back ache and some spotting which has turned into red blood the last couple of times i've been the loo. I've put a pad on to monitor. It's like having a light AF.
Anyone else have this when they've been on the pill, normally i don't have a bleed at all, and i don't have a pill free week, this is one i take constantly.
14/02/2013 at 14:31
Micronor and don't have a break at all but I do get random bleeds every now and then.
14/02/2013 at 14:34
I was on Cilest but had a break every four weeks, if I didn't have a break then I'd start spotting by week 8. I didn't realise you could take it continuously TBH. Might be worth having a word with the doctors/nurse at the GPs?
14/02/2013 at 14:37
Thanks SW. Glad to know it's not just me.
14/02/2013 at 14:40
I'm telling lies, i'm not on cilest, i used to be on that before the children, i'm on Cerezette.
14/02/2013 at 14:41
I had it on various pills which is why I ended up coming off the pill compltely!
14/02/2013 at 14:46
What do you use now 1st baby? I'd love to be able to come of the pill altogether, although the thought of the implant scares me, and i hate needles so don't fancy the injection much either.
I wanted H to have the snip and we'd talked about it and he'd agreed to it when i was pg with S. He got as far as getting the actual appointment for the operation and then changed his mind.
14/02/2013 at 16:21
I've actually just started taking Cilest. Before that I was on Marvelon and was having regular breakthrough bleeding - this only started once I went back on it after having F which is odd because I'd taken it for something like 10 years before TTC and had never had any problems.
14/02/2013 at 16:27
I've just googled it and Cerazette is a mini pill. I remember when I had a chat with the nurse a few weeks who when discussing changing pill, she mentioned that the mini pill can sometimes stop periods altogether but can also cause irregular bleeding. Not sure if that helps at all?
15/02/2013 at 09:02
Thanks WG - that does help. I had no problems when i was on Cilest, but i got too fat for it to be deemed safe. I seem to remember now that you've said that, that when i was put on cerezette that they said there was a chance of breakthrough bleeding but having not had any for 11 months i thought i was going to be a lucky one.
15/02/2013 at 09:04
I didn't think it was recommended to not have any breaks at all on a combined pill, I know you can run a couple of packs back to back. Maybe its just your body reacting??
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.